Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
enelson96

Accutane & Fainting

Recommended Posts

I have been taking 40mg accutane for a month now.

Every week or so I will get this weird feeling in my eyes like vertigo, and I will feel lightheaded like I am going to pass out. The feeling usually passes after about 5-10 seconds.

I was wondering if this is a common side effect of accutane. It doesn't worry me too much as it only happens rarely, but I was just curious if anyone else has experienced this, too.

Link to comment
Share on other sites

I guess when you say a weird feeling in your eyes do you mean blurry vision? I am not sure if your from the U.S., but it vertigo is listed as a possible side effect. I assuming you are not having eye pressure, headaches and vertigo as that is listed under pseudo tumor and it also states that Accutane can cause vision issues, sometimes Accutane can decrease red and white blood cells which can cause dizziness, fainting etc. and last, but not least it can alter blood sugar levels which can cause vision and dizziness.

On a lighter note if you are not staying hydrated as Accutane will dehydrate you that could be the issue. Over All though you should contact and speak with your physician with any concerns as Accutane is a harsh medication.

Good Luck

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×